# SDR SWAA2018030520206

- Difficulty date: March 1, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 32,021 hours, 21,915 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A1111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER RT VAPOR BARRIER SPAR CRACKED AT BS 663, BETWEEN RBL 37 TO RBL 40.   REPAIRED THE BARRIER IAW EA.
